American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q72) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] F. P. da Costa, M. Grinfeld, M. Langer, N. J. Mottram and J. T. Pinto. Kickback in nematic liquid crystals. Quart. Appl. Math. 70 (2012) 99-110.
Abstract, references, and article information
View Article: PDF

[2] S. A. Nazarov. Gap opening in the essential spectrum of the elasticity theory problem in a periodic half-layer. St. Petersburg Math. J. 21 (2010) 281-307. MR 2553046.
Abstract, references, and article information   
View Article: PDF

[3] Luiz Gustavo Farah and Márcia Scialom. On the periodic ``good'' Boussinesq equation. Proc. Amer. Math. Soc. 138 (2010) 953-964. MR 2566562.
Abstract, references, and article information   
View Article: PDF

[4] Jong-Shenq Guo, Bei Hu and Chi-Jen Wang. A nonlocal quenching problem arising in a micro-electro mechanical system. Quart. Appl. Math. 67 (2009) 725-734. MR 2588232.
Abstract, references, and article information
View Article: PDF

[5] Krzysztof Chelminski and Patrizio Neff. A note on approximation of Prandtl-Reuss plasticity through Cosserat plasticity. Quart. Appl. Math. 66 (2008) 351-357. MR 2416777.
Abstract, references, and article information
View Article: PDF

[6] Ronald Y. S. Pak and Morteza Eskandari-Ghadi. On the completeness of a method of potentials in elastodynamics. Quart. Appl. Math. 65 (2007) 789-797. MR 2370361.
Abstract, references, and article information
View Article: PDF

[7] Ramon Quintanilla and Giuseppe Saccomandi. Spatial behavior for a fourth-order dispersive equation. Quart. Appl. Math. 64 (2006) 547-560. MR 2259054.
Abstract, references, and article information
View Article: PDF

[8] Nicolas Charalambakis and François Murat. Homogenization of stratified thermoviscoplastic materials. Quart. Appl. Math. 64 (2006) 359-399. MR 2243868.
Abstract, references, and article information
View Article: PDF

[9] M. A. Zarubinskaya and W. T. van Horssen. On an improved elastic dissipation model for a cantilevered beam. Quart. Appl. Math. 63 (2005) 681-690. MR 2187926.
Abstract, references, and article information
View Article: PDF

[10] Francis Filbet, Yan Guo and Chi-Wang Shu. Analysis of the relativistic Vlasov-Maxwell model in an interval. Quart. Appl. Math. 63 (2005) 691-714. MR 2187927.
Abstract, references, and article information
View Article: PDF

[11] E. A. Akimova, S. A. Nazarov and G. A. Chechkin. Asymptotics of the solution of the problem of deformation of an arbitrary locally periodic thin plate. Trans. Moscow Math. Soc. 65 (2004) 1-29. MR 2193435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shigeo Tarama. Strong uniqueness for the plate equations. Proc. Amer. Math. Soc. 132 (2004) 3629-3639. MR 2084086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Eduard Feireisl and Hana Petzeltová. Global existence for a quasi-linear evolution equation with a non-convex energy. Trans. Amer. Math. Soc. 354 (2002) 1421-1434. MR 1873012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zhonghai Ding. On nonlinear oscillations in a suspension bridge system. Trans. Amer. Math. Soc. 354 (2002) 265-274. MR 1859275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Howard A. Levine and Grozdena Todorova. Blow up of solutions of the Cauchy problem for a wave equation with nonlinear damping and source terms and positive initial energy. Proc. Amer. Math. Soc. 129 (2001) 793-805. MR 1792187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David G. Ebin. Global solutions of the equations of elastodynamics for incompressible materials. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 50-59. MR 1405969.
Abstract, references, and article information   
View Article: PDF

[17] Gui Qiang Chen and Constantine M. Dafermos. The vanishing viscosity method in one-dimensional thermoelasticity . Trans. Amer. Math. Soc. 347 (1995) 531-541. MR 1270660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Olof J. Staffans. Well-posedness and stabilizability of a viscoelastic equation in energy space . Trans. Amer. Math. Soc. 345 (1994) 527-575. MR 1264153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1